MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. QUARTEX POSTERIOR OCCIPITO-CERVICO-THORACIC STABILIZATION SYSTEM; QUARTEX 4.5MM POLYAXIAL SCREW, 30MM

GLOBUS MEDICAL, INC. QUARTEX POSTERIOR OCCIPITO-CERVICO-THORACIC STABILIZATION SYSTEM; QUARTEX 4.5MM POLYAXIAL SCREW, 30MM
Model Number 1149.4530
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be returned for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a surgery the implant broke and part of it was left inside patient.

Brand Name
QUARTEX POSTERIOR OCCIPITO-CERVICO-THORACIC STABILIZATION SYSTEM
Common Device Name
QUARTEX 4.5MM POLYAXIAL SCREW, 30MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15945971
Report Number3004142400-2022-00178
Device Sequence Number6059648
Product Code NKG
UDI-Device Identifier00889095355789
UDI-Public00889095355789
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1149.4530
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2022
Initial Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale